# SDR MASA2011041402399

- Difficulty date: April 11, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291Z
- Aircraft time: 31,400 hours, 24,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD EXTERIOR EMER LIGHT INOP.  MX RELAMPED EMERGENCY LIGHT.
